MAUDE Adverse Event Report: Cochlear Limited CP1000 Magnet (6M,Brown); Nucleus 24 Cochlear Implant System

Cochlear Limited CP1000 Magnet (6M,Brown); Nucleus 24 Cochlear Implant System
Model Number CP1000
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient underwent a skin flap reduction surgery (specific date not reported) due to thick skin which resulted in the issue of maintaining connection with the processor coil, despite increasing to the strongest magnet strength and attempting multiple retention options.The implanted device remains.

Brand Name
CP1000 Magnet (6M,Brown)
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Limited
1 university avenue
macquarie university
nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
anu sundaraji
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50894388
Report Number6000034-2026-03385
Device Sequence Number14928791
Product Code MCM
UDI-Device Identifier09321502014564
UDI-Public(01)09321502014564(11)150225(17)170224
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/24/2017
Device Model NumberCP1000
Device Catalogue NumberZ586171
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/01/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/25/2026
Supplement Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale